# SDR DJSR20180208001

- Difficulty date: February 8, 2018
- Submitted: February 21, 2018
- Operation: General aviation
- Filed by: IFL Group Inc, repair station DJSR211D
- Aircraft: N481FL
- Make and model: Amd FALCON20
- Aircraft serial: 027
- Aircraft time: 19,981 hours, 16,335 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Box
- Part number: 13150
- Part serial: 187A
- Condition: Malfunctioned
- Location: Aileron Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, S
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 20 MINUTES INTO THE FLIGHT, COPILOT NOTICED THE AILERON TRIM RUN AWAY. HELD THE OPPOSITE TRIM DIRECTION AND NOTICED THE ROLL CIRCUIT BREAKER TRIPPED.  AFTER VERIFYING ALL CHECKLISTS COMPLETED, THE CAPTAIN DIVERTED WITH A VISUAL APPROACH.   MECHANIC PERFORMED TESTING AND EXAMINATION OF THE SYSTEM WIRING AND DETERMINED THE PROBLEM WAS  WITH THE TRIM CONTROL BOX.
